# SDR UALA2012050302623

- Difficulty date: May 2, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 50,933 hours, 6,012 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Pressure Switch
- Condition: Failed
- Location: Nr 2 Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'ELEC IDG 2 VALVE' EICAS STATUS MESSAGE DISPLAYED.  REPLACED IDG AIR OIL COOLER OVERRIDE PRESSURE SWITCH.
